# SDR SWAA2023071757017

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY CUT-OUT FWD SHIELD FROM STA 767+2 TO STA 767+17; RBL 21 TO RBL 23; WL 156.<[01] DAMAGE FOUND AT AFT CARGO BAY FLOOR SUPPORT FWD SHIELD BS 767 TO BS 794; RBL 22; WL 156 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT STATEMENT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARE.9C;[02] REMOVED ON AFT CARGO CUT OUT FWD SHIELD;IAW SRM 51-40-02.;[03] RECEIVED NEW ON AFT CARGO BAY CUT-OUT FWD SHIELD BS 767 TO BS 793 RBL23 P/N146A8127-12 PO#910166. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[04] VERIFIED CORRECTIVE ACTION STEP #3. OK TO CONTINUE;[05] APPLIED TOP-COAT FINISH PAINT BMS10-11 TYPE2 ON NEW SHIELD IAW AMM 51-21-73-370-804;[06] UPDATE ITEM 5: TOP-COAT FINISH PAINT BMS10-11 TYPE2 APPLICATION TIME 15-JUN-2023 03:44 UTC;[07] VERIFIED STEPS #5 AND #6;[08] APPLIED CORROSION INHIBITING COMPOUND ON NEW SHIELD IAW AMM 51-21-91-620-802. 15-JUN-2023 06:07 UTC;[09] VERIFIED STEP # 8;[10] OK TO INSTALL ON ACB FWD SHIELD BS 767 TO BS 793 RBL 21-23 WL 156;[11] VERIFIED CORRECTIVE ACTION 10 OK TO INSTALL;[12] INSTALLED ON AFC FWD SHIELD FROM BS 767 TO BS 793 RBL 21-23 WL 156 IAW SRM 51-40-02 AND DWG 146A0081.;[13] VERIFIED CORRECTIVE ACTION 12   VERIFIED MEASUREMENT TABLE
